# SDR UPS03240105

- Difficulty date: January 6, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Hor Stab R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI R/H HOR-STAB,REAR SPAR,T-BRACKET ON REAR SPAR AT ELEV.RIB ST.66.50 I S CRACKED.     BRACKET REMOVED IAW SRM 51-30-2 AND DRG.NO.65-16876. NEW BRACKET FITTED IAW SRM 51-30-2 AND DRG. NO.65-16876.
